EconPapers    
Economics at your fingertips  
 

Existence of Bounded Positive Solutions for Partial Difference Equations with Delays

Zeqing Liu, Zhihua Wu, Young Chel Kwun and Shin Min Kang

Abstract and Applied Analysis, 2012, vol. 2012, 1-21

Abstract:

This paper deals with solvability of the third-order nonlinear partial difference equation with delays . With the help of the Banach fixed-point theorem, the existence results of uncountably many bounded positive solutions for the partial difference equation are given; some Mann iterative schemes with errors are suggested, and the error estimates between the iterative schemes and the bounded positive solutions are discussed. Three nontrivial examples illustrating the results presented in this paper are also provided.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/191254.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/191254.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:191254

DOI: 10.1155/2012/191254

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:191254